MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number M00556581
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation (2001); Pancreatitis (4481)
Date of Event 01/01/2010
Type of Reportable Event Serious Injury
Event or Problem Description
Note: this report pertains to jagwires that were used in the retrospective study.Boston scientific became aware of events involving captivator ii snares, interject needles, jagwires and resolution clips through the article "the usefulness of traction-assisted endoscopic papillectomy for ampullary early tumors" by xie jiao et al.Per article, between january 2010 and august 2022, study of 173 patients suffering ampullary tumors underwent endoscopic papillectomy procedures.Two techniques were used: traction assisted, and non-traction assisted methods.The following occurred with the study patients: pancreatitis, cholangitis, perforations, intraoperative bleeding that required endoscopic hemostasis and blood transfusion.Please see the reference article for full details.
 
Additional Manufacturer Narrative
Block b3: the exact date of event was not reported.The retrospective study date january 1, 2010, is used for the estimated date of event between january 2010 and august 2022.Block h4: the suspect device lot number was not reported.Therefore, the manufacture and expiration dates are unknown.Block e1: initial reporter address 1: (b)(6); reported here as the address exceeded character limit for the designated field.Block g2: literature source: journal article: xie, j, et al."the usefulness of traction-assisted endoscopic papillectomy for ampullary early tumors" scandinavian journal of gastroenterology 2023; https://doi.Org/10.1080/00365521.2023.2289353.Block h6: imdrf patient code e1021 captures the reportable event of a pancreatitis.Imdrf patient code e0506 captures the reportable event of intraprocedural/delayed bleeding.Imdrf patient code e2114 captures the reportable event of perforation.Imdrf impact code f2202 captures the reportable event of endoscopic hemostasis.Imdrf impact code f12 captures the reportable event of conservative medical treatment.

Brand Name
JAGWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21035624
Report Number3005099803-2024-06549
Device Sequence Number20981081
Product Code OCY
UDI-Device Identifier08714729339151
UDI-Public08714729339151
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00556581
Device Catalogue Number5658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown